# SDR FDEA201604081168

- Difficulty date: April 8, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 30,981 hours, 16,497 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Battery
- Part number: AD321430
- Part serial: 61428
- Condition: Discharged
- Location: R1 Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE WOULD NOT ARM.  RELEASED FOR SERVICE IAW MEL 52-30-04 CATEGORY C EXPIRATION 16 APR1 16.  ECAM SLIDE INDICATION SYS FOR R1 DOOR INOPERATIVE.  DOOR ESCAPE SLIDE ARMING SYS IS TO BE VERIFIED AS FULLY ARMED PRIOR TO EACH DEPARTURE.  TROUBLE SHOT IAW TSM 52-73-00 & ASM 52-73-00.  R & R BATT 2 ON ASPSU 70WN IAW MM 52-73-18.  SLIDE ARM NORMAL.  R & R POWER SUPPLY UNIT AUTONOMOUS STANDBY 70WN IAW MM CH 52-73-18.
